MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 693565
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Fracture (1260); High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: dtba1q1 crt-d, implanted: (b)(6) 2017, 459888 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced inappropriate therapy due to a fracture of the right ventricular (rv) lead.It was noted that the rv lead had oversensing with noise and high and undefined pacing impedance measurements.Reprogramming was done and the rv lead subsequent had high and undefined defibrillation impedance and a loss of capture.It was also noted that the left ventricular (lv) lead had a possible fracture because it was not capturing, and the impedance measurements were high.There was also indication of variable capture and high and low impedance.During the extraction procedure, once the rv lead was removed, the lv lead was tested through an analyzer and noise and no capture noted with variable impedance measurements.Both the rv lead and lv lead were explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the criteria for the right ventricular lead integrity alert were met.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was variable.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10786939
Report Number2649622-2020-21437
Device Sequence Number3732620
Product Code LWS
UDI-Device Identifier00643169535916
UDI-Public00643169535916
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/05/2017
Device Model Number693565
Device Catalogue Number693565
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5867-3M ADAPTOR, 6719 ADAPTOR; 5867-3M ADAPTOR, 6719 ADAPTOR
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age83 YR
Patient Weight68